# SDR 97ZZZX5142

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491K
- Make and model: Dhav DHC3
- Aircraft serial: 434
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 126743
- Condition: Failed
- Location: Nr 8 Exh Rocker
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AKN - EN ROUTE AIRCRAFT EXPERIENCED ENGINE ROUGHNESS.  PILOT LANDED AIRCRAFT AT REINDEER BAY, NAKNEK LAKE.  PROBLEM WAS DETERMINED TO BE EXHAUST SIDE ROCKER CHAMBER CRACKED THROUGH ROCKER AXLE PIN BORES.  SUSPECT CAUSES:  COULD BE INCORRECT ROCKER AXLE TORQUE OR VALVE STICKING.
